# SDR 96FDEA01207

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47810
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowl Stiffener
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM NR 4225, NR 2 ENGINE NOSE COWL BLKHD STIFFENER ON DUCT WEB CRACKED 10 O'CLOCK POS AS SEEN THROUGH PANEL 361 KL.
